Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
152 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Suggest treatment for an urinary tract infection

Background: I'm taking welbutrin, 2 pills a day. I have an implanon stick in my arm for birth control.
Symptoms: cloudy urine, frequently going to the bathroom, left side pain, cramps, constant menstruation, sick to my stomach in the morning but it goes away after about an hour. I've had these symptoms ever since I started taking my welbutrin regularly in the past two months.
Question: maybe there are multiple things wrong with me but o was wondering if there was a specific reason as to why this is happening.
Wed, 20 Jun 2018
Report Abuse
Question is related to
Diseases and Conditions
Drug/Medication
General Surgeon 's  Response
Hello and Welcome to ‘Ask A Doctor’ service. I have reviewed your query and here is my advice.

The narrated symptoms of multiple organ system indicate side effects of Wellbutrin. Primary guidelines at present
- continue plenty of liquids.
- stop consumption of further doses of Wellbutrin.
- add proton pump inhibitor as Omeprazole or others for abdomen discomfort.
- home remedies with honey, turmeric in milk will support great.

Immediately book a priority based appointment with your doc and get treated immediately to alter the molecule which will give lesser side effect as compared to Wellbutrin.

Thanks.

Take care.
I find this answer helpful
General Surgeon Dr. Bhagyesh V. Patel's  Response
Hello and Welcome to ‘Ask A Doctor’ service.
I have reviewed your query and here is my advice.

* The narrated symptoms are due to side effects of Buproprion Hydrochloride affecting hydration, intestine and urinary system.
I would recommend to call your doctors office and discuss the case for change in drug molecule.

Hope I have answered your query.
Let me know if I can assist you further.
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

hi doctor, my 2year old daughter had urinary tract infection for the last 2 days .we consulted the doctor and he given some anibiotic and fever...

Recent questions on  Implanon

doctor1 MD

hi i am on the implanon birth control and i just started going to this weight loss clinic and getting b-12 and HCG with that interfer with my birth...

doctor1 MD

I Have had the implanon in my arm for over
year now but about two weeks ago i noticed
it feels broken. I haven't had time to
make it to my GP yet...

doctor1 MD

I have the implanon birth control in my left arm and now have after two years began to developed cysts on my wrist below the thumb, have you heard...

doctor1 MD

I got Implanon inserted about 4 months ago. For the past month and a half or so, I've felt many pregnancy symptoms: extreme fatigue, frequent...

doctor1 MD

My daughter was having some cramps when she pooped a lot of red blood came out of her butt. It was the consistency of blood you have during a...

doctor1 MD

There is a change in the skin on the upper part of the entrance to my vagina basically on top of the bone there. I have to say it's been there for...

doctor1 MD

I am having an issue with vaginal dryness . I am on the pill Apri and just switched back to loloestrin fe. I know birth control can cause this but...